Atıf Formatları
Homogeneous Riemann Boundary Value Problem
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

K. Kutlu, "Homogeneous Riemann Boundary Value Problem," TURKISH JOURNAL OF MATHEMATICS , vol.20, pp.399-411, 1996

Kutlu, K. 1996. Homogeneous Riemann Boundary Value Problem. TURKISH JOURNAL OF MATHEMATICS , vol.20 , 399-411.

Kutlu, K., (1996). Homogeneous Riemann Boundary Value Problem. TURKISH JOURNAL OF MATHEMATICS , vol.20, 399-411.

Kutlu, KADİR. "Homogeneous Riemann Boundary Value Problem," TURKISH JOURNAL OF MATHEMATICS , vol.20, 399-411, 1996

Kutlu, KADİR. "Homogeneous Riemann Boundary Value Problem." TURKISH JOURNAL OF MATHEMATICS , vol.20, pp.399-411, 1996

Kutlu, K. (1996) . "Homogeneous Riemann Boundary Value Problem." TURKISH JOURNAL OF MATHEMATICS , vol.20, pp.399-411.

@article{article, author={KADİR KUTLU}, title={Homogeneous Riemann Boundary Value Problem}, journal={TURKISH JOURNAL OF MATHEMATICS}, year=1996, pages={399-411} }